Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Erection problems,please help

My boyfriend of 7 months has had erection problems apparently for 10 years - He has tried viagra and it works but is very expensive - We are over the 'new relationship' thing which can sometimes cause erectile dysfunction - We love each other very much and very 'turned on' by each other....when he gets to the point were he wants to 'come' his penis goes soft .... Obviously this is very frustrating for both of us - He has been to the doctor and he prescribed Viagra but he cant keep buying this for the rest of his life!! Can you suggest anything ?
Asked On : Sat, 6 Feb 2010
Answers:  1 Views:  396
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

There are certain other surgical methods also available. You will need to discuss about those things with your doctor. Viagra is also a good choice and can be taken. But yes you are right, cannot be taken for longer durations.

Answered: Sat, 6 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor